# SDR 2008UALA05654

- Difficulty date: September 8, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N815UA
- Make and model: Airbus A319-131
- Aircraft serial: 867
- Aircraft time: 34,492 hours, 13,082 cycles
- Engine: Iae V2522A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS SKIN BLEND AT FRAME 2 STR 23R OUT OF LIMITS.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER REPAIR.
